Joint Pain

Home > Groups > Joint Pain

Support group for people who have Joint Pain, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • On June 12 I had a nuclear stress test with Lexisc...

    On June 12 I had a nuclear stress test with Lexiscan and Myoview. On June 13 onset of arthritic and tendonitis pain from the ground up, all joints.

    Post created 1 day 8 hours ago

  • Vasapca seemed to remove oil and water from my joi...

    Vasapca seemed to remove oil and water from my joints making me creak and severely limited my movement.

    It affected both knee joints, with the left side worse to the point I have use my arms to lift my left leg to get it into the car most of the time. At times this action is so painful I have to wince in pain. I was not like this prior to taking this med
    The Dr wanted me to take it for six months and then do a blood test to see if it would bring down my triglyceride level. After 2 months I told my Dr. to take the blood test now as I would not continue to take the Drug due to the massive destruction it was doing.

    Vascepa messed up both shoulder joints severely limiting my ability to raise my Right arm straight up, I could only get it slightly higher than my head. My left arm was limited as well, I could lift it so my wrist was above my head. Both arms worked fine prior to Vascepa

    Weakened calf muscle to the point I could not rely on it to support my weight. This caused me to fall several times, onceas I stepped out of the front door to my house, and a second time as I stepped down the front porch steps. My left leg buckled underneath me both times.

    Vascepa ruined my entire left leg; at the hip joint, the knee joint, and calf muscle. I can no longer walk more than a block with out extreme pain from my entire left leg. Vascepa has destroyed my ability to walk any distance at all and created a condition where I can only stand for a few minutes with out needing to sit down.

    Before Vascepa I took two to four Advil to walk around Disneyland for 4 to 6 hours, while having to sit down 10 to 15 times. Today I take more pain killers just to sit in a chair and watch TV.

    Conclusion: This so called “natural” product seems to be missing key ingredients that support natural fish oil’s main ingredient. Vascepa seems to suck all the natural lubrication out of one’s body causing what I can only describe as premature aging.

    I have suffered this disability for the past two years. I have tried six weeks of Physical therapy twice a week, then acupuncture/chiropractor for six visits. Currently I am at yet another physical therapy center after being referred by a Neurologist, and I am seeing a Podiatrist for a series of treatments for my knee. I am so disabled that I walk with a cane. I can only walk enough to walk through a small market like Trader Joes or a grocery store to get some form of exercise. About 60% of the time I use the electric cart as walking becomes to painful.

    Post created 1 day 8 hours ago

  • Acute flare ups of muscle joint pain. Would like t...

    Acute flare ups of muscle joint pain. Would like to seek support from others. On lialda for past 10 years.

    Post created 4 days 9 hours ago

  • Have had joint pain for 8 years. After hospital st...

    Have had joint pain for 8 years. After hospital stay of 1week. Clots both legs and one lung. Doctors say I'm making it up. Have factor v with one parent. Ruined my life.

    Post created 5 days 5 hours ago

  • I have history of 42 years of severe endogenous de...

    I have history of 42 years of severe endogenous depression .
    I have over the 42 years needed to take large doses of antidepressants . Now in my 70s , I have had several joints surgically replaced because of osteoarthritis . I need to take adderall just to tet out of bed because my mental illness manifests itself by causing extreme fatige physically .
    The problem is that I also needan antidepressant to treat the severe depression . The problem is my dictors being able to find Find an effective antidepressant which can be used with the Adderall, wihout causing a fast heart rat and high Blood pressure . Cymbalta was a fantastic solution , but the diarrhoea which resulted became so severe that I had no choice but to substitute the Cymbalta with PROZAC 40mg .
    All is well EXCEPT FOR SEVERE ARTHRALGIA . I THINK THE ARTHRALGIA is caused by the PROZAC .
    DOES ANYONE HAVE ANY SUGGESTIONS where do I go from
    Taking Prozac ??

    Post created 1 week 7 hours ago

  • Have been on Xolair for about 3 years. Have had j...

    Have been on Xolair for about 3 years. Have had joint pain for all of those 3 years and never thought about it being associated with Xolair. Recently I was having very bad knee problems and suddenly it got better. It just so happens I was experimenting with the length of time between Xolair shots and was trying every 6 weeks instead of 4 weeks. On the 6th week, things were better and I can't help but wonder if it was because Xolair got out of my system. I have now had another shot and am seeing the joint pain coming back. Sound like it is definitely linked. I am curious to hear others comments.

    Post created 2 weeks 20 hours ago

  • I've been using Spiriva for nearly a year and whil...

    I've been using Spiriva for nearly a year and while it's helped my breathing, I'm having terrible joint pain which I did not have before beginning Spiriva therapy. I first noticed it in my right knee, now it's in my left, my elbows, and my fingers, which feel stiff and swollen each morning. The joint pain has reached a level that makes it difficult to walk for a few seconds after getting out of bed or rising from a sitting position. I now hate for anyone to see me try to get up from the couch because I have difficulty now which I did not ever have. Is there anyone who has had similar experiences? I'm in my 60s but feel as if I'm 80+.

    Post created 2 weeks 5 hours ago

  • After taking Losartan for more than a year I devel...

    After taking Losartan for more than a year I developed joint pain in both hips. After stopping the medication, the pain in the left hip disappeared but I continue after six months to have significant pain in the right hip. Any enlightenment or suggestions would be appreciated.

    Post created 2 weeks 2 days ago

  • After taking Losartan for more than a year I devel...

    After taking Losartan for more than a year I developed joint pain in both hips. After stopping the medication, the pain in the left hip disappeared but I continue after six months to have significant pain in the right hip. Any enlightenment or suggestions would be appreciated.

    Post created 2 weeks 2 days ago

  • Im also suffering this pain. Please help

    Im also suffering this pain. Please help

    Post created 2 weeks 3 days ago